MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER SUBCLAVIAN

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER SUBCLAVIAN
Catalog Number CS-15122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "on (b)(6) 2024, the doctor found the swg kinked during use on the patient." the user changed a new one.There is no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER SUBCLAVIAN
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20409254
Report Number3006425876-2024-00966
Device Sequence Number9070153
Product Code LFJ
UDI-Device Identifier00801902100146
UDI-Public(01)00801902100146(11)230201(17)280131(10)71F23A1993(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K895417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15122-F
Device Lot Number71F23A1993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown